# SDR DALA2018030101335

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE RT ZEE CHANNEL SIDEPLATE BETWEEN BS 727 - 767, RBL 21.  MAINTENANCE REPLACED THE SIDEPLATE IAW SRM 53-00-53, REP 6.
